Generic lightlike submanifolds of an indefinite Kaehler manifold with a non-metric $\phi$-symmetric connection
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 1047-1065
https://doi.org/10.4134/CKMS.c170033
Published online October 31, 2017
Dae Ho Jin
Dongguk University
Abstract : The notion of a {\it non-metric $\phi$-symmetric connection} on semi-Riemannian manifolds was introduced by Jin \cite{Jin4, Jin5}. The object of study in this paper is generic lightlike submanifolds of an indefinite Kaehler manifold $\bar{M}$ with a non-metric $\phi$-symmetric connection. First, we provide several new results for such generic lightlike submanifolds. Next, we investigate generic lightlike submanifolds of an indefinite complex space form $\bar{M}(c)$ with a non-metric $\phi$-symmetric connection.
Keywords : non-metric $\phi$-symmetric connection, generic lightlike submanifold, indefinite Kaehler structure
MSC numbers : Primary 53C25, 53C40, 53C50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd